# SDR IPXA2018082933347

- Difficulty date: August 19, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 57,093 hours, 19,244 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 270T00042064
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE CHANNEL OF THE RT WING INBD T/E CAVITY,  AFT HYD TUBE SUPPORT AT WBL 139.  INSTALL A NEW PART IAW SRM 51-40-02-0G, REV 72.
